# SDR 95ZZZZ169

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 680
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STRINGER 26L JUST ABOVE THROUGH RIVETS HAS EVIDENCE OF CRACK AND HAS CORROSION STATION 620 TO JUST AFT OF STATION 680.  REPLACED STRINGER 26L FROM STATION 500 TO 680 IAW SRM 53-10-3.  TOTAL CYCLES 29,577.
